Record:   Prev Next
作者 Bressoud, David M., 1950-
書名 Analytic and combinatorial generalizations of the Rogers-Ramanujan identities / David M. Bressoud
出版項 Providence, R.I. : American Mathematical Society, 1980
國際標準書號 0821822276
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QA3 A57 v.227    在架上    30340200134231
說明 54 p. ; 26 cm
系列 Memoirs of the American Mathematical Society ; no. 227
Memoirs of the American Mathematical Society ; no. 227
附註 "Vol. 24, no. 227 (first of 3 numbers)"
Bibliography: p. 53-54
主題 Partitions (Mathematics)
Generating functions
Combinatorial identities
Functions, Hypergeometric
Alt Title Rogers-Ramanujan identities
Record:   Prev Next